I just get groggy from Gabapentin and feel sort of slowed down. I really have to push myself to accomplish much of anything, but it sure does help with nerve pain and stiffness. I take 300 mg a day, but sometimes I can get by with two of the 100 mgs instead (I'm one who REALLY hates to take any meds whatsoever!).
Amitriptyline puts me to sleep! Even in small mgs, if I take it, I have to be lying down within about
an hour and a half. Evidently, I have become very sensitive to it. However, that may be because I took it for years for chronic diarrhea (it dries out the system). I haven't taken it in a while, but used to take 50 mg.
I've had something going on with my stomach, too, but I think it's a combo of the very cold air and tightening of muscles. I don't have a fever, but have too much acid in my system. Feeling a little better today than I did for a few days, so now I wonder if it isn't some mild virus. I do have a slight dry cough and a bit of congestion. Not sure! It doesn't seem to be related to the meds, though, as I didn't take any meds for a couple of days.
Here's an odd little tip that helped my stomach: I tuck a kitchen-type of hand towel inside the bottom of my bra and tuck the other end just inside my pants waistband. Weird--yes! But what it does is provide a little more warmth to the stomach area--it seemed to help, believe it or not. And hey--nobody knew it was there except me!
Hope you're feeling better soon!!
"If God brings you to it, He will bring you through it."
Post Edited (Luvzminis) : 11/23/2013 11:20:45 AM (GMT-7)